# SDR I5HA0358003

- Difficulty date: May 7, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE TAKEOFF ROLL DEPARTING CVG, EN ROUTE TO CLE THE LEFT ENGINE WOULD ONLY PRODUCE 888 DEGREES, NOMINAL IS 971 DEGREES.  THE PILOT ABORTED THE TAKEOFF.  THE TEMPERATURE DATRUM (TD) SYSTEM WAS NULLED AND FULL POWER WAS THEN AVAILABLE.  THE TD SYSTEM WAS DEFERRED AND THE FLIGHT CONTINUED UNEVENTFULLY TO CLE WITH THE TD SYSTEM IN THE NULL POSITION.  (M)
